MAUDE Adverse Event Report: MEDTRONIC, INC. MEDTRONIC CARELINK PROGRAMMER WITH ANALYZER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. MEDTRONIC CARELINK PROGRAMMER WITH ANALYZER; PROGRAMMER, PACEMAKER
Model Number 2090AA4
Medical Device Problem Codes Computer Software Problem (1112); No Display/Image (1183); Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the programmer's touchscreen was non-functional.Additionally, the device was unable to update via the software distribution network (sdn), displaying an error message stating that no updates were available.It was noted that the programmer stylus was grey in color and functioning properly, despite the touchscreen issue.There was no patient involvement.

Brand Name
MEDTRONIC CARELINK PROGRAMMER WITH ANALYZER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23070657
Report Number2182208-2025-04643
Device Sequence Number4749185
Product Code KRG
UDI-Device Identifier00721902824692
UDI-Public(01)00721902824692(11)030827
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2090AA4
Device Catalogue Number2090AA4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Initial Report FDA Received Date09/17/2025
Date Device Manufactured08/27/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown